# SDR COMA0460700

- Difficulty date: December 20, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,466 hours, 19,167 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5299
- Condition: Malfunctioned
- Location: Nr 2 Flaps
- Part time: 4,212 hours, 3,467 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316 FLAPS FAILED CAUTION MESSAGE.  REPLACED THE LEFT SIDE NR 2 FLAP ACTUATOR.
